MAUDE Adverse Event Report: BECTON DICKINSON AS LVP 20D DEHP 2SS CV; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP 20D DEHP 2SS CV; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2420-0500
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material: 2420-0500, batch#: unknown.It was reported by the customer that the alarm was sounding as an occlusion so when the rn got to the bedside, they opened the pump to find the bubble in the tubing inside.No injury to patient.
 
Additional Manufacturer Narrative
It was reported that the tubing ballooned.One photo was taken by the customer that verifies the complaint.The probable root cause for the failure is determined to be a user issue.If the infusion set is not loaded correctly, a ballooning in the pumping segment tubing is possible.The clinical team has been made aware of the issue and can provide additional instructional material for proper loading of the alaris pumps.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description
Material: 2420-0500.Batch#: unknown.It was reported by the customer that the alarm was sounding as an occlusion so when the rn got to the bedside, they opened the pump to find the bubble in the tubing inside.Alaris primary tubing 20gtt cat# 2420-0500 -the alarm was sounding as an occlusion so when the rn got to the bedside, they opened the pump to find the bubble in the tubing inside.

Brand Name
AS LVP 20D DEHP 2SS CV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20892698
Report Number9616066-2024-01996
Device Sequence Number21093148
Product Code FPA
UDI-Device Identifier07613203012430
UDI-Public(01)07613203012430
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2420-0500
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown